American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Joyce R. McLaughlin and Ole H. Hald. A formula for finding a potential from nodal lines . Bull. Amer. Math. Soc. 32 (1995) 241-247. MR 1302784.
Abstract, references, and article information   
View Article: PDF

[2] P. Levy-Bruhl, A. Mohamed and J. Nourrigat. Spectral theory and representations of nilpotent groups . Bull. Amer. Math. Soc. 26 (1992) 299-303. MR 1129314.
Abstract, references, and article information   
View Article: PDF

[3] David Gurarie. Nonclassical eigenvalue asymptotics for operators of Schrödinger type. Bull. Amer. Math. Soc. 15 (1986) 233-237. MR 854562.
Abstract, references, and article information   
View Article: PDF

[4] A. G. Ramm. Spectral properties of some nonselfadjoint operators. Bull. Amer. Math. Soc. 5 (1981) 313-315. MR 628661.
Abstract, references, and article information   
View Article: PDF

[5] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information   
View Article: PDF

[6] Victor Guillemin and Alan Weinstein. Eigenvalues associated with a closed geodesic. Bull. Amer. Math. Soc. 82 (1976) 92-94. MR 0436227.
Abstract, references, and article information   
View Article: PDF

[7] Robert S. Cahn and Joseph A. Wolf. Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature. Bull. Amer. Math. Soc. 81 (1975) 1086. MR 0402425.
Abstract, references, and article information   
View Article: PDF

[8] Richard B. Melrose. Normal self-intersections of the characteristic variety. Bull. Amer. Math. Soc. 81 (1975) 939-940. MR 0399628.
Abstract, references, and article information   
View Article: PDF

[9] Giuseppe Geymonat and Gerd Grubb. Spectral theory for boundary value problems for elliptic systems of mixed order. Bull. Amer. Math. Soc. 80 (1974) 1255-1259. MR 0352726.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1